# SDR ASAA2023061943649

- Difficulty date: June 19, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N933AK
- Make and model: Boeing 737-9
- Aircraft serial: 44098
- Aircraft time: 4,726 hours, 1,401 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 23:10 (APROX) AFT F/A SMELLED "DIRTY SOCK" SMELL AT ABOUT 1,500FT ON TAKEOFF. BLEEDS WERE IN NORMAL T/O POSITION (ENG 1+2 BLEED ON, AFT BLEED OFF L. PACK AUTO, ISOL AUTO, R PACK AUTO). SEEMED TO BE IN THE AFT LEFT GALLEY IT WAS A LEVEL 3 AIR QUALITY EVENT. THE SMELL AGAIN GOT STRONGER ON LANDING. IT WAS PERSISTENT THROUGHOUT THE FLIGHT. CHEMICAL SMELL AT 10,000 FT ALSO. GROUNDED - YES. TROUBLESHOT REFERENCED B737-9  IFIM TASK 21-00-00-810-830 FOUND SMELL TO BE COMING FROM AFT GALLEY DRAIN CLEANED GRAY WATER SYSTEM IAW B737-9 AMM 38-31-00. NO ODOR REMAINS.
